Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vomiting black substance. What could it be? Have nausea. Diagnosed with pleurisy

I have been vommiting black thick stuff up for about 2.5 weeks now. What could it be ? I was diagnosed with a virus when this all started then a few days later i was diagnosed with pluerasy, now like i said we are on 2.5 weeks i am still awfully nauseaous some days i can only eat a cup of yogert in a day that with my nasea meds.
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  55
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
By your letter,i came to know that you had viral infection and Pleurisy.So,it is clear that it has affected respiratory tract.
You were on Antibiotics.It may cause Gastritis which may lead to Nausea and sometimes vomiting.You didnt mention the other drugs that you are taking along with antibiotics.Whether you are taking Anti inflammatory drugs or Coticosteroids etc?They also cause Nausea and Vomiting.
One Possibility regarding Vomiting black substance can be altered blood which may be due to Gastritis/Stomach ulcer.
Please consult your Doctor and get Upper GI endoscopy done to confirm the diagnosis.
All the best
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor